Calculus of Variations and Geometric Measure Theory

L. Cremaschi - C. Mantegazza

Short-Time Existence of the Second Order Renormalization Group Flow in Dimension Three

created by root on 07 Jun 2013
modified on 12 Jun 2015


Published Paper

Inserted: 7 jun 2013
Last Updated: 12 jun 2015

Journal: Discrete Contin. Dyn. Syst. - Series A
Volume: 35
Number: 12
Pages: 5787 - 5798
Year: 2015


Given a compact three-manifold together with a Riemannian metric, we prove the short-time existence of a solution to the renormalization group flow, truncated at the second order term, under a suitable hypothesis on the sectional curvature of the initial metric.